Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diabetes, high blood pressure, 5 bypass surgery, no energy or strength, black spots in vision

my husband just got out of the hospital. He was weak in his legs and was having a hard time getting his air or wind. He has diabetes , high blood pressure , and has had a 5 bypass surgery. They took 11 pounds of fluid from his body during the time he was in the hospital. He is having a hard time keeping any energy or strength. He is on a 1500 mg sodium diet now. Yesterday he had crackers and peanut butter before going to church at 10:30. After church we went to a restaurant for lunch. While he was sitting there he began having black spots in his vision . This is not the first time. After he ate lunch, he did feel better. We are concerned about the black spots. Wondering if it is could be his sugar level is low or just because he is getting weak and needs to eat. I have been telling him I believe he should be eating a snack during the time between his main meals. Before going to the hospital he was stopping along side the road taking a nap of up to 2 hours at a time. Can you help us understand what might be going on?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
Dear Bryan,
Good evening,by history it is very much clear that he is having low sugars as a result he is getting those symptoms.Do include snacks between his main meals,avoid junk food.Keep sugar candy/glucose powder handy to use in case of low blood sugars in emergency. In fact the best way to keep hypoglycemia at bay, is to have meals on time. All the best and take care bryan.
Answered: Fri, 13 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor